# SDR HYIA20231027001

- Difficulty date: October 23, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Tecnam P2012
- Aircraft serial: 026
- Aircraft time: 2,031 hours, 2,170 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 21221400270000
- Condition: Failed
- Location: Unknown
- Part time: 2,031 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT ENGINE FIRE CAS MESSAGE IN FLIGHT, WITH NO VISIBLE FIRE. MAINTENANCE REPLACED THE FIRE DETECTOR IN THE LEFT ENGINE COMPARTMENT WITH NO FURTHER DEFECTS NOTED.
